# SDR NACA2021061800002

- Difficulty date: June 18, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,912 hours, 18,158 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OB COWL FWD HOLD OPEN ROD WILL NOT UNLOCK. CORRECTIVE ACTION: DMI 71-11,
